Shop For First Aid Kits

My Cart

Items in Cart: 0
Checkout View Cart

Severe Allergy Relief Plus Sinus Headache Caplets (20/bx)

Severe Allergy Relief Plus Sinus Headache Caplets (20/bx)

    QUANTITY

    $2.70
    Code: 922-90580
    UPC: 846036 004731
    Brand: GoodSense
    Shipping Weight: 0.06 pounds



    Description

    Effective relief from your allegeries and other symptoms brought on by allergies including: nasal congestion, sinus pressure, and pain of sinus headaches.

    Active Ingredients: Acetaminophen 325 mg, Diphenhydramine HCI 25 mg, Phenylephrine 5 mg